RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 3, Pages 291–306 (Mi tmf4074)  

This article is cited in 1 scientific paper (total in 1 paper)

Fields and algebras of observables in models with superselection rules

S. S. Horuzhy


Abstract: Simple models of the Doplicher–Haag–Roberts theory are studied, in which the field algebra and the observable algebra coexist, the latter being defined as the gauge-invariant part of the former. In this part of the work we consider the abelian model with the gauge group $SU(1)$. Duality for the nets of local algebras is proved in the abelian coherent sectors, using the twisting operation for the field algebras. Intertwining operators of coherent sectors are extended to unitary operators on the Fock space of states according to the Doplicher–Haag–Roberts scheme and the commutation relations are derived for these unitary extensions. It turns out that in the abelian model all the intertwining operators satisfy normal commutation relations and can be interpreted as boson or fermion fields in correspondence with the number of the charge quanta they transport.

Full text: PDF file (930 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:3, 1139–1148

Bibliographic databases:

Received: 29.04.1975

Citation: S. S. Horuzhy, “Fields and algebras of observables in models with superselection rules”, TMF, 25:3 (1975), 291–306; Theoret. and Math. Phys., 25:3 (1975), 1139–1148

Citation in format AMSBIB
\Bibitem{Hor75}
\by S.~S.~Horuzhy
\paper Fields and algebras of observables in models with superselection rules
\jour TMF
\yr 1975
\vol 25
\issue 3
\pages 291--306
\mathnet{http://mi.mathnet.ru/tmf4074}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=522304}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 3
\pages 1139--1148
\crossref{https://doi.org/10.1007/BF01040121}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4074
  • http://mi.mathnet.ru/eng/tmf/v25/i3/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. K. Yu. Dadashyan, S. S. Horuzhy, “Algebras of observables of the free Dirac field”, Theoret. and Math. Phys., 36:2 (1978), 665–675  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:229
    Full text:55
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019